Algebras of pseudodifferential operators in L2 given by smooth measures on Hilbert spaces

Daletskii, A. and Albeverio, S., 1998. Algebras of pseudodifferential operators in L2 given by smooth measures on Hilbert spaces. Mathematische Nachrichten, 192, pp. 5-22.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Mathematische Nachrichten
Creators: Daletskii, A. and Albeverio, S.
Date: 1998
Volume: 192
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:02
Last Modified: 19 Oct 2015 14:26
URI: http://irep.ntu.ac.uk/id/eprint/6813

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year